# SDR UIEA2025081101120

- Difficulty date: August 11, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 113,006 hours, 18,151 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER PIN FELL OUT.  REINSTALLED PULL TIGHT SEAL PER  AMM 26-26-02. NO FURTHER DEFECTS NOTED.
